User menu

Prolonged Toxic Encephalopathy following Accidental 4-Aminopyridine Overdose

Bibliographic reference Ballesta Méndez, Maria ; Van Pesch, Vincent ; Capron, Arnaud ; Hantson, Philippe. Prolonged Toxic Encephalopathy following Accidental 4-Aminopyridine Overdose. In: Case Reports in Neurological Medicine, Vol. 2014, no. 2014, p. 237064 (2014)
Permanent URL
  1. Burton J. M., Bell C. M., Walker S. E., O'Connor P. W., 4-AMINOPYRIDINE TOXICITY WITH UNINTENTIONAL OVERDOSE IN FOUR PATIENTS WITH MULTIPLE SCLEROSIS, 10.1212/01.wnl.0000339380.23073.58
  2. Schwam Eric, Severe Accidental Overdose of 4-Aminopyridine Due to a Compounding Pharmacy Error, 10.1016/j.jemermed.2009.04.037
  3. King Andrew M., Menke Nathan B., Katz Kenneth D., Pizon Anthony F., 4-Aminopyridine Toxicity: a Case Report and Review of the Literature, 10.1007/s13181-012-0248-9
  4. Stork Christine M., Hoffman Robert S, Characterization of 4-Aminopyridine in Overdose, 10.3109/15563659409011063
  5. Velez L., Shirazi F., Goto C., Shepherd G., Roth B. A., Opisthotonic Posturing With Neuromuscular Irritability Attributable to 4-Aminopyridine Ingestion by a Healthy Pediatric Patient, 10.1542/peds.111.1.e82
  6. Pickett Tracy A, Enns Robert, Atypical Presentation of 4-Aminopyridine Overdose, 10.1016/s0196-0644(96)70277-9
  7. Acta Neurologica Belgica, 109, 40 (2009)
  8. Fakhoury Toufic, Abou-Khalil Bassel, Blumenkopf Bennett, EEG changes in intrathecal baclofen overdose: a case report and review of the literature, 10.1016/s0013-4694(98)00085-6
  9. Badruddin A., Menon R. S., Reder A. T., 4-AMINOPYRIDINE TOXICITY MIMICS AUTOIMMUNE-MEDIATED LIMBIC ENCEPHALITIS, 10.1212/01.wnl.0000345063.17185.13